# SDR C2XA99IA143

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53070210208
- Condition: Corroded
- Location: Frames 27-30
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, STR 17R WAS FOUND CORRODED FROM FRAME 27 TO FRAME 30.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED STRINGER SPLICE IAW ATR42-320 SRM'S 51-25-02, 51-21-42, AND 51-25-01.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  ACFT TT:  19,271.5 HOURS.  CYCLES:  22,334.  (X)
